Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and ArchiveĀ 

Barbour, A D (1983). Extreme values of Markov population processes. Stochastic Processes and their Applications, 14(3):297-313.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1983
Deposited On:19 Oct 2009 13:38
Last Modified:23 Nov 2012 13:15
Publisher:Elsevier
ISSN:0304-4149
Related URLs:http://www.ams.org/mathscinet-getitem?mr=688612
Citations:Google Scholarā„¢

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page